# SDR UALA2010062802309

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,328 hours, 11,403 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Multiplexer
- Part number: S285W6012
- Part serial: 49
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMUX 2 HAS AN INTERNAL FAULT ON QUICK TEST ON CSCP. SYSTEM FOUND FAULTY. REPLACED AMUX 2 PER MM, OPS CHECKS GOOD.
